MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number CONTROL, TRUE METRIX L1
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Erythema (1840)
Date of Event 01/31/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Adverse event report is being submitted due to customer contacting eye doctor due to using control solution in her eyes.Control solution was not returned to manufacturer.Note 1: manufacturer contacted customer in a follow-up call on 01-feb-2022 to ensure the customer's condition had improved - able to establish contact with customer who stated that she the skin around the eyes was no longer red and that her eyes were fine.Customer stated she had contacted the eye doctor who had advised her to wash the eyes with water.Note 2: manufacturer contacted customer in several follow-up calls to ensure the replacement control solutions had been received and were working as intended - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported that she had put one drop of true metrix control solution in each of her eyes: control level one, lot # 1bc1b44, manufacturer¿s expiration date is 12/31/2022.Daughter is calling on behalf of the customer.Customer uses eye drops at night and had used the control solution the night before thinking it was the eye drops.Customer had woke up that morning and the skin around her eyes was red; customer stated that the eyes were not red, it was the skin around the eyes.Customer stated she had not rinsed her eyes.Customer stated that she was not experiencing any pain in her eyes.Customer stated she was going to contact the eye doctor.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key13603433
Report Number1000113657-2022-00102
Device Sequence Number12210583
Product Code JJX
UDI-Device Identifier00021292008390
UDI-Public021292008390
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2022
Device Model NumberCONTROL, TRUE METRIX L1
Device Catalogue NumberRE4H01-81
Device Lot Number1BC1B44
Was Device Available for Evaluation? No
Distributor Facility Aware Date01/31/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2022
Initial Report FDA Received Date02/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown